# SDR SWAA2022020150515

- Difficulty date: October 2, 2017
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N450WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32470
- Aircraft time: 48,844 hours, 28,517 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING; 10' INBOARD OF RIB DEFLECTOR; SEAL RETAINER IS CRACKED AT FASTENERS COMMON TO WEB. / REMOVED AND REPLACED WEB 10' INBD OF RIB DEFLECTOR REF DRW # 115A2930 REV- AND B737 SRM 51-40-02-0G-0 ATAG #S A31542; A07826
